# SDR SWAA2021080293286

- Difficulty date: July 9, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF - UPPER SKIN HAS MULTIPLE STRANDS PULLED STARTING FROM LEADING EDGE OF PANEL ; / [01] IDENTIFIED FLOOR PANEL 231XF IAW SRM 53-00-50-0I-1 FIGURE 4; SHEET 1; TABLE 4. DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR 4F. DUE TO THE EXTENT OF THE DAMAGE OPTED TO FABRICATE NEW FLOOR PANEL IAW SRM 53-00-50-2R-0 PAR 4A(1) AND SRM 51-10-02-0G-0 PAR 9A(1).; [02] FABRICATED NEW FLOOR PANEL 231XF OUT OF BMS 4-17 TY VI LOT#1450722-1; LOCATED; DRILLED; UPSIZED ALL INSERT LOCATIONS; INSTALLED ALL INSERTS USING BMS 5-107 LOT#AK0DP4051K; PART MARKED; AND APPLIED TAPE TO LOWER SURFACE IAW SRM 53-00-50-2R-0 PAR 4A(1); DWG 114A5810-126; AND BAC 5085 PAR 6.8.1.2. A-F.; [03] CERTIFIED STEPS 1; 2 AND MEASUREMENTS.; [04] BAC 5085 PAR 8.6.1.2. A-F.  CORRECTION FOR LINE ITEM 2.; [05] VERIFIED CORRECTION OF STEP 2 AND 4; [06] CURED INSERTS USING THERMOMETER ID:ATS2209 S/N:43300739WS IAW BAC 5085 PAR 8.6.1.2. K; AND DWG 144A5810-126.; [07] CERTIFIED STEP 6 (JOB COMPLETE); [08] VERIFIED FABRICATION OF NEW FLOOR PANEL 242BF PER SRM 53-00-50-2R-0; SRM 51-10-02-0G-0; BAC 5085; AND DWG 144A5810-126
